# SDR SWIA200820452

- Difficulty date: August 28, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 13,135 hours, 10,810 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT ENGINE THRUST FITTING CORRODED.  REPLACED PER AMM.
